| Model Number |
e2012-11 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pruitt f3 carotid shunt was inflated in the internal artery for a cea procedure, but while the surgeon was operating the balloon deflated.There was no injury to the patient.
Additional Manufacturer Narrative
The product involved in the event has not been returned for investigation as it was discarded at the site, therefore the root cause of the reported event could not be determined.The lot number for the involved product was not provided, therefore the lot history records could not be reviewed for this incident.